On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.80.188.87
Access to elec. publ.: SémCong

Annales scientifiques de l'ENS

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Serie 4:
Serie 3:
Serie 2:
Serie 1:

Search


Catalogue & orders

Annales scientifiques de l'ENS - Titles - série 4, 50 (2017)

Titles < série 4, 50

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 50, fascicule 3 (2017)

Amine Asselah, Bruno Schapira
Moderate deviations for the range of a transient random walk: path concentration
Annales scientifiques de l'ENS 50, fascicule 3 (2017), 755-786

Télécharger cet article : Fichier PDF

Résumé :
Déviations modérées pour le range d'une marche aléatoire transiente: concentration trajectorielle
Nous étudions les déviations qui réduisent la frontière du support d'une marche transiente sur le réseau euclidien. Nous décrivons en particulier une stratégie optimale pour réduire la frontière du support. Les techniques employées s'appliquent aussi bien au volume du support lui-même, et fournissent des énoncés mathématiques qui illustrent l'image du fromage suisse de Bolthausen, van den Berg et den Hollander.

Mots-clefs : Grandes déviations, capacité, range d'une marche aléatoire, frontière du range.

Abstract:
We study downward deviations of the boundary of the range of a transient walk on the Euclidean lattice. We describe the optimal strategy adopted by the walk in order to shrink the boundary of its range. The technics we develop apply equally well to the range, and provide pathwise statements for the Swiss cheese picture of Bolthausen, van den Berg and den Hollander [7].

Keywords: Large deviations, capacity, range of a random walk, boundary of the range.

Class. math. : 60F10, 60G50.


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
2
Asselah, Amine and Castell, Fabienne
A note on random walk in random scenery
Ann. Inst. H. Poincaré Probab. Statist. 43 (2007) 163–173
Math Reviews MR2303117
3
4
Asselah, Amine and Schapira, B. and Sousi, P.
Capacity of the range of random walk on Z^d
in preparation
5
Benjamini, Itai and Kozma, Gady and Yadin, Ariel and Yehudayoff, Amir
Entropy of random walk range
Ann. Inst. Henri Poincaré Probab. Stat. 46 (2010) 1080–1092
Math Reviews MR2744887
6
7
van den Berg, M. and Bolthausen, Erwin and den Hollander, F.
Moderate deviations for the volume of the Wiener sausage
Ann. of Math. 153 (2001) 355–406
Math Reviews MR1829754
8
van den Berg, M. and Bolthausen, Erwin and den Hollander, F.
On the volume of the intersection of two Wiener sausages
Ann. of Math. 159 (2004) 741–782
Math Reviews MR2081439
9
Bolthausen, Erwin
On the volume of the Wiener sausage
Ann. Probab. 18 (1990) 1576–1582
Math Reviews MR1071810
10
Bolthausen, Erwin
Localization of a two-dimensional random walk with an attractive path interaction
Ann. Probab. 22 (1994) 875–918
Math Reviews MR1288136
11
Donsker, M. D. and Varadhan, S. R. S.
Asymptotics for the Wiener sausage
Comm. Pure Appl. Math. 28 (1975) 525–565
Math Reviews MR0397901
12
Donsker, M. D. and Varadhan, S. R. S.
On the number of distinct sites visited by a random walk
Comm. Pure Appl. Math. 32 (1979) 721–747
Math Reviews MR539157
13
Jain, N. and Orey, S.
On the range of random walk
Israel J. Math. 6 (1968) 373–380
Math Reviews MR0243623
14
Khanin, K. M. and Mazel, A. E. and Shlosman, S. B. and Sina, Ya. G.
Loop condensation effects in the behavior of random walks
in The Dynkin Festschrift
Progr. Probab. 34 (1994) 167–184
Math Reviews MR1311718
15
Hebisch, W. and Saloff-Coste, L.
Gaussian estimates for Markov chains and random walks on groups
Ann. Probab. 21 (1993) 673–709
Math Reviews MR1217561
16
Lawler, Gregory F.
Intersections of random walks
Modern Birkhäuser Classics, Birkhäuser, 2013 reprint of the 1996 edition
Math Reviews MR2985195
17
Lawler, Gregory F. and Limic, Vlada
Random walk: a modern introduction
Cambridge Studies in Advanced Math., vol. 123, Cambridge Univ. Press, Cambridge, 2010
Math Reviews MR2677157
18
Le Gall, J.-F.
Propriétés d'intersection des marches aléatoires. I. Convergence vers le temps local d'intersection
Comm. Math. Phys. 104 (1986) 471–507
Math Reviews MR840748
19
Okada, Izumi
The inner boundary of random walk range
J. Math. Soc. Japan 68 (2016) 939–959
Math Reviews MR3523532
20
Phetpradap, Parkpoom
Intersections of random walks
PhD Thesis, University of Bath (2012)
21
Povel, Tobias
Confinement of Brownian motion among Poissonian obstacles in <b>R</b>^d,d3
Probab. Theory Related Fields 114 (1999) 177–205
Math Reviews MR1701519
22
Ráth, Balázs and Sapozhnikov, Artëm
Connectivity properties of random interlacement and intersection of random walks
ALEA Lat. Am. J. Probab. Math. Stat. 9 (2012) 67–83
Math Reviews MR2889752
23
Sznitman, Alain-Sol
Long time asymptotics for the shrinking Wiener sausage
Comm. Pure Appl. Math. 43 (1990) 809–820
Math Reviews MR1059329
24
Sznitman, Alain-Sol
On the confinement property of two-dimensional Brownian motion among Poissonian obstacles
Comm. Pure Appl. Math. 44 (1991) 1137–1170
Math Reviews MR1127055